# SDR RRXA003158

- Difficulty date: August 9, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- Aircraft time: 80,621 hours, 33,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE HOT AIR VENT ON THE LT WING CENTER L/E AT STA 366 - 360, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW EA PD08-57-041.
